Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 86238, 26 pages
http://dx.doi.org/10.1155/IJMMS/2006/86238

Inversion formulas for Riemann-Liouville transform and its dual associated with singular partial differential operators

Department of Mathematics, Faculty of Sciences of Tunis, University Tunis El Manar, 2092 Tunis, Tunisia

Received 21 May 2005; Revised 27 September 2005; Accepted 20 October 2005

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

C. Baccar, N. B. Hamadi, and L. T. Rachdi, “Inversion formulas for Riemann-Liouville transform and its dual associated with singular partial differential operators,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 86238, 26 pages, 2006. https://doi.org/10.1155/IJMMS/2006/86238.